On partitions of N into summands coprime to N

P. Erdős, B. Richmond

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)382
Number of pages1
JournalAequationes Mathematicae
Volume17
Issue number1
DOIs
Publication statusPublished - Feb 1978

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On partitions of N into summands coprime to N. / Erdős, P.; Richmond, B.

In: Aequationes Mathematicae, Vol. 17, No. 1, 02.1978, p. 382.

Research output: Contribution to journalArticle

Erdős, P. ; Richmond, B. / On partitions of N into summands coprime to N. In: Aequationes Mathematicae. 1978 ; Vol. 17, No. 1. pp. 382.
@article{a29a897e00844be8a19d3fe5e4e952e1,
title = "On partitions of N into summands coprime to N",
author = "P. Erdős and B. Richmond",
year = "1978",
month = "2",
doi = "10.1007/BF01818576",
language = "English",
volume = "17",
pages = "382",
journal = "Aequationes Mathematicae",
issn = "0001-9054",
publisher = "Birkhauser Verlag Basel",
number = "1",

}

TY - JOUR

T1 - On partitions of N into summands coprime to N

AU - Erdős, P.

AU - Richmond, B.

PY - 1978/2

Y1 - 1978/2

UR - http://www.scopus.com/inward/record.url?scp=34250274489&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250274489&partnerID=8YFLogxK

U2 - 10.1007/BF01818576

DO - 10.1007/BF01818576

M3 - Article

AN - SCOPUS:34250274489

VL - 17

SP - 382

JO - Aequationes Mathematicae

JF - Aequationes Mathematicae

SN - 0001-9054

IS - 1

ER -